# SDR ASAA0480440

- Difficulty date: May 17, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 593442561
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT LOWER VOR ANTENNA PANEL IS DELAMINATED.  REMOVED AND REPLACED DAMAGED SECTION PER EA 3450-01028.  (M)
